# SDR DALA2023072906140

- Difficulty date: July 26, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 667, AWR. AD, AA, IN REFERENCE TO AMDS 5311-01218-01B STEP 4: EXISTING REPAIR WAS FOUND ON FRAME STA 1640 BTW STR9R-STR10, STR15R-STR16R AND ANGLE AT STR14R WITH IDENTIFICATION ER/A 571298-14 REV A. CORRECTIVE ACTION: ADDITIONAL MTC IS NOT REQUIRED PER ERA 571298-14AD REV B. TIME CONTROLLED ITEMS MONITORING UNDER L.P. 0740980, 1801738, 1795978, PER ERA 571298-14AD REV B. ASSOCIATED AA 5311-01218 ADDED FOR AC 0667 ASSOCIATED ER/A 14-571298 ADDED FOR AC 0667. (LP 2886408)
